# SDR SWAA2019110638655

- Difficulty date: October 18, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 20,726 hours, 9,009 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS663 RH VAPOR BARRIER, CRACK IN UPPER CHORD ABOUT THREE (3) INCHES OUTBOARD OF KEEL BEAM.  / REPAIRED BS 663 VAPOR BARRIER UPPER CHORD IAW 737-800 SRM 57-10-10-2R-5. LEAK CHECKED CENTER FUEL TANK IAW AMM 28-11-00-210-801 NO LEAKS NOTED.
